# SDR AALA202303289741

- Difficulty date: March 18, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 59,806 hours, 24,836 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: JUST PRIOR TO TOP OF DESCENT LEFT TRANSFER BUS OFF, LEFT SOURCE OFF BOTH ILLUMINATED SIMULTANEOUSLY:  AFTER QUICK REFERENCE HANDBOOK PROCEDURE TRANSFER BUSS OFF LIGHT REMAINED ILLUMINATED. EMERGENCY WAS DECLARED IN LAS. SWAPPED AUXILIARY POWER UNIT GENERATOR CONTROL UNIT WITH NUMBER 1 GENERATOR CONTROL UNIT. FAULT CLEARED RAN ENGINES ACCOMPLISHED ELECTRICAL TESTS OF GENERATOR CONTROL UNIT OPERATED NORMAL.
